MathSciNet Relay Station
MathSciNet bibliographic data
MR1120912 (92j:35098) 35K60 (35B35)
López-Gómez, Julián; Márquez, Viviana; Wolanski, Noemí Blow up results and localization of blow up points for the heat equation with a nonlinear boundary condition. J. Differential Equations 92 (1991), no. 2, 384–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement